# SDR DXTA2023021380350

- Difficulty date: February 11, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N613QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605599
- Aircraft time: 13,672 hours, 10,636 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Actuator
- Part number: 55275043
- Part serial: 5280
- Condition: Defective
- Location: Zone 100
- Stage of operation: TO
- How discovered: L
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

NOSE GEAR: AFTER TAKEOFF, RETRACTION OF GEAR FOLLOWED BY FLAP RETRACT , THE HYD  PRESS AND STAB MISCOMPARE ANNUNCIATORS ILLUMINATED AND THE  UNLOCK LIGHT WITH THE NOSE GEAR SHOWING NOT RETRACTED IS ALSO DISPLAYED.  FOLLOWED CHECKLISTS AND WAS ABLE TO EXTEND GEAR AND FLAPS. // SIGNOFF// JACKED AIRCRAFT. VERIFIED DISCREPANCY. REMOVED SUSPECTED FAULTY NLG UP•LOCK ACTUATOR AND INSTALLED NEW LISTED BELOW I/A/W CE·560XLS AMM 32-30-05. REMOVED AND REPLACED LEFT AND RIGHT UPLOCK BRAKCETS AND
ROLLERS I/ A/W CE·560XLS CMM 32·20·01. CHECKED AND RIGGED NLG UP LOCK SWITCH I/ A/W CE·S60XLS AMM 32-30-05.
OPERATIONAL CHECKS SATISFACTORY. SERVICED HYDRAULICS 1/A/W CE·S60XLS AMM 12·12·01. DOWN JACKED AIRCRAFT. RE-SET HR METER CB.
